# SDR IPXA2024011649543

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,694 hours, 18,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE WITH SWITCH FROM INSIDE REFERENCE WORK DONE ON TECH ALERT TASK [T3F18E003RCB6] FOR INTERIOR OPS SWITCH FOR L1 DOOR REPLACED. OPS CHECK GOOD AT THIS TIME. DEFERRAL CLEARED. NO DMP. PLACARD REMOVED
